I've been on the patch now for almost a yr and I get chronic migraines to start with but I don't feel like myself... i feel like I'm a whole different person and not for the good... anybody else have this issue while on it?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Should I remove the vivelle dot patch if I've started my period? And boy did I have severe cramps!!?
Posted 21 Aug 2011 • 1 answer
Vivelle-Dot - I have been wearing vivelle 0.1 patch for 2 weeks after using Estraderm Patch 0.1 for?
Posted 6 Jan 2012 • 2 answers
Been using Vivelle Dot patch since about July. Have a rash about 1 1/2 - 2" in diameter, on the bac?
Posted 25 Oct 2012 • 1 answer
Vivelle-Dot - Hi I have been on 2mg estrodial tablet for 1 month - is vivelle dot less side effects?
Posted 27 Dec 2015 • 3 answers
Posted 2 Dec 2017 • 1 answer